ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Quillen metrics and perturbed equations

Pingali, VP (2020) Quillen metrics and perturbed equations. In: Letters in Mathematical Physics, 110 (07). pp. 1861-1875.

[img] PDF
let_mat_phy_10-07_1861-1875_2020.pdf - Published Version
Restricted to Registered users only

Download (291kB) | Request a copy
Official URL: https://dx.doi.org/10.1007/s11005-020-01279-9


We come up with infinite-dimensional prequantum line bundles and moment map interpretations of three different sets of equations�the generalised Monge�Ampère equation, the almost Hitchin system, and the Calabi�Yang�Mills equations. These are all perturbations of already existing equations. Our construction for the generalised Monge�Ampère equation is conditioned on a conjecture from algebraic geometry. In addition, we prove that for small values of the perturbation parameters, some of these equations have solutions.

Item Type: Journal Article
Publication: Letters in Mathematical Physics
Publisher: Springer
Additional Information: The copyright of this article belongs to Springer
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 21 Aug 2020 06:20
Last Modified: 21 Aug 2020 06:20
URI: http://eprints.iisc.ac.in/id/eprint/64982

Actions (login required)

View Item View Item